HomeAnswersDermatologyacneI am experiencing recurrent breakouts of pimples that leave behind dark marks. How can I get rid of this problem?

Can the use of antibiotic medications, a gentle cleanser, and specific dietary restrictions help in overcoming acne vulgaris?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Suvash Sahu

Medically reviewed by

iCliniq medical review team

Published At November 23, 2023
Reviewed AtDecember 8, 2023

Patient's Query

Hello doctor,

I am experiencing recurrent breakouts of pimples that leave behind dark marks. How can I get rid of this problem? Please help.

Answered by Dr. Suvash Sahu

Hello,

Welcome to icliniq.com.

I have reviewed your query and concern and examined your picture. Acne Vulgaris is a common skin problem in adolescents. In adulthood, it involves pilo-sebaceous follicles or oil glands. Therefore, it is often seen to affect areas where oil glands are dense, such as the face, chest, back, and upper arms. In your case, it appears to be grade 1 to grade 2 acne. You can begin using Clindamycin topical gel and Nicotinamide gel during the daytime to treat the pimples. Additionally, apply microbenz 3.5% gel at night all over the face. This regimen should be followed for approximately two to three months. For cleansing your face, use a gentle cleanser twice daily. Consult your specialist doctor, discuss with him or her, and take the medicines with their consent. Alongside the treatment, you should make certain dietary adjustments, like avoiding oily, spicy, junk, milk-based, and non-vegetarian foods. Increase your water intake to keep your skin well-hydrated.

Thanks and regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Suvash Sahu
Dr. Suvash Sahu

Dermatology

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Read answers about:

acnehydration

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy